RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 3, Pages 370–376 (Mi mais508)  

A Caputo two-point boundary value problem: existence, uniqueness and regularity of a solution

M. Stynes

Beijing Computational Science Research Center, Haidian District, Beijing 100193, China

Abstract: A two-point boundary value problem on the interval $[0,1]$ is considered, where the highest-order derivative is a Caputo fractional derivative of order $2-\delta$ with $0<\delta <1$. A necessary and sufficient condition for existence and uniqueness of a solution $u$ is derived. For this solution the derivative $u'$ is absolutely continuous on $[0,1]$. It is shown that if one assumes more regularity — that $u$ lies in $C^2[0,1]$ — then this places a subtle restriction on the data of the problem.

Keywords: fractional derivative, boundary value problem, existence, uniqueness, regularity.

DOI: https://doi.org/10.18255/1818-1015-2016-3-370-376

Full text: PDF file (501 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 19.05.2016
Language:

Citation: M. Stynes, “A Caputo two-point boundary value problem: existence, uniqueness and regularity of a solution”, Model. Anal. Inform. Sist., 23:3 (2016), 370–376

Citation in format AMSBIB
\Bibitem{Sty16}
\by M.~Stynes
\paper A Caputo two-point boundary value problem: existence, uniqueness and regularity of a solution
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 3
\pages 370--376
\mathnet{http://mi.mathnet.ru/mais508}
\crossref{https://doi.org/10.18255/1818-1015-2016-3-370-376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3520860}
\elib{http://elibrary.ru/item.asp?id=26246304}


Linking options:
  • http://mi.mathnet.ru/eng/mais508
  • http://mi.mathnet.ru/eng/mais/v23/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:130
    Full text:60
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020